# SDR SWAA2014021725178

- Difficulty date: February 7, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 86,677 hours, 64,601 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 2315
- Part serial: 6697
- Condition: Arced
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

L2 WINDOW ARCED.  R & R L2 WINDOW, PIGTAIL & HEAT CONTROLLER IAW AMM
